BibTeX records: Tung-Shan Fu

download as .bib file

@article{DBLP:journals/jct/EuFHLS20,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Hsiang{-}Chun Hsu and
               Hsin{-}Chieh Liao and
               Wei{-}Liang Sun},
  title     = {Signed mahonian identities on permutations with subsequence restrictions},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {170},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jcta.2019.105131},
  doi       = {10.1016/j.jcta.2019.105131},
  timestamp = {Fri, 18 Oct 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/EuFHLS20},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aam/EuFHL18,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Hsiang{-}Chun Hsu and
               Hsin{-}Chieh Liao},
  title     = {Signed countings of types {B} and {D} permutations and \emph{t}, \emph{q}-Euler
               numbers},
  journal   = {Adv. Appl. Math.},
  volume    = {97},
  pages     = {1--26},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.aam.2018.02.004},
  doi       = {10.1016/j.aam.2018.02.004},
  timestamp = {Thu, 25 Jul 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aam/EuFHL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuFHH18,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Hsiang{-}Chun Hsu and
               Yu{-}Pei Huang},
  title     = {Fixed Points of the Evacuation of Maximal Chains on Fuss Shapes},
  journal   = {Electr. J. Comb.},
  volume    = {25},
  number    = {1},
  pages     = {P1.33},
  year      = {2018},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v25i1p33},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuFHH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/EuFH18,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Hsiang{-}Chun Hsu},
  title     = {A Simple Transformation for Mahonian Statistics on Labelings of Rake
               Posets},
  journal   = {Graphs and Combinatorics},
  volume    = {34},
  number    = {2},
  pages     = {373--381},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00373-018-1882-z},
  doi       = {10.1007/s00373-018-1882-z},
  timestamp = {Thu, 15 Mar 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/gc/EuFH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuFLW17,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yu{-}Chang Liang and
               Tsai{-}Lien Wong},
  title     = {On xD-Generalizations of Stirling Numbers and Lah Numbers via Graphs
               and Rooks},
  journal   = {Electr. J. Comb.},
  volume    = {24},
  number    = {2},
  pages     = {P2.9},
  year      = {2017},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v24i2p9},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuFLW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/EuFPT15,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan and
               Chien{-}Tai Ting},
  title     = {Two refined major-balance identities on 321-avoiding involutions},
  journal   = {Eur. J. Comb.},
  volume    = {49},
  pages     = {250--264},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ejc.2015.04.002},
  doi       = {10.1016/j.ejc.2015.04.002},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/EuFPT15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/EuFP14,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan},
  title     = {A refined sign-balance of simsun permutations},
  journal   = {Eur. J. Comb.},
  volume    = {36},
  pages     = {97--109},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ejc.2013.05.001},
  doi       = {10.1016/j.ejc.2013.05.001},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/EuFP14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jco/EuFP13,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan},
  title     = {A combinatorial proof of the cyclic sieving phenomenon for faces of
               Coxeterhedra},
  journal   = {J. Comb. Optim.},
  volume    = {25},
  number    = {4},
  pages     = {617--638},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10878-012-9495-6},
  doi       = {10.1007/s10878-012-9495-6},
  timestamp = {Thu, 15 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/EuFP13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/EuFHH13,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Justin T. Hou and
               Te{-}Wei Hsu},
  title     = {Standard Young tableaux and colored Motzkin paths},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {120},
  number    = {7},
  pages     = {1786--1803},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jcta.2013.06.007},
  doi       = {10.1016/j.jcta.2013.06.007},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/EuFHH13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuFPT12,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan and
               Chien{-}Tai Ting},
  title     = {Baxter Permutations, Maj-balances, and Positive Braids},
  journal   = {Electr. J. Comb.},
  volume    = {19},
  number    = {3},
  pages     = {P26},
  year      = {2012},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v19i3p26},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuFPT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/EuFPT12,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan and
               Chien{-}Tai Ting},
  title     = {Sign-balance identities of Adin-Roichman type on 321-avoiding alternating
               permutations},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {15},
  pages     = {2228--2237},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.03.024},
  doi       = {10.1016/j.disc.2012.03.024},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/EuFPT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fuin/ChuangEFP12,
  author    = {Wan{-}Chen Chuang and
               Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan},
  title     = {On Simsun and Double Simsun Permutations Avoiding a Pattern of Length
               Three},
  journal   = {Fundam. Inform.},
  volume    = {117},
  number    = {1-4},
  pages     = {155--177},
  year      = {2012},
  url       = {https://doi.org/10.3233/FI-2012-693},
  doi       = {10.3233/FI-2012-693},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/ChuangEFP12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuF11,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu},
  title     = {Exterior Pairs and Up Step Statistics on Dyck Paths},
  journal   = {Electr. J. Comb.},
  volume    = {18},
  number    = {1},
  year      = {2011},
  url       = {http://www.combinatorics.org/Volume\_18/Abstracts/v18i1p92.html},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuF11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuFP10,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan},
  title     = {The Cyclic Sieving Phenomenon for Faces of Cyclic Polytopes},
  journal   = {Electr. J. Comb.},
  volume    = {17},
  number    = {1},
  year      = {2010},
  url       = {http://www.combinatorics.org/Volume\_17/Abstracts/v17i1r47.html},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuFP10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/EuFL10,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Chun{-}Ju Lai},
  title     = {Cycle Lemma, Parking Functions and Related Multigraphs},
  journal   = {Graphs and Combinatorics},
  volume    = {26},
  number    = {3},
  pages     = {345--360},
  year      = {2010},
  url       = {https://doi.org/10.1007/s00373-010-0921-1},
  doi       = {10.1007/s00373-010-0921-1},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/gc/EuFL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aam/EuF08,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu},
  title     = {The cyclic sieving phenomenon for faces of generalized cluster complexes},
  journal   = {Adv. Appl. Math.},
  volume    = {40},
  number    = {3},
  pages     = {350--376},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.aam.2007.01.005},
  doi       = {10.1016/j.aam.2007.01.005},
  timestamp = {Mon, 16 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aam/EuF08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/EuF08,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu},
  title     = {Lattice paths and generalized cluster complexes},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {115},
  number    = {7},
  pages     = {1183--1210},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jcta.2007.12.011},
  doi       = {10.1016/j.jcta.2007.12.011},
  timestamp = {Thu, 15 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/EuF08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/ChengEF07,
  author    = {Szu{-}En Cheng and
               Sen{-}Peng Eu and
               Tung{-}Shan Fu},
  title     = {Area of Catalan paths on a checkerboard},
  journal   = {Eur. J. Comb.},
  volume    = {28},
  number    = {4},
  pages     = {1331--1344},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.ejc.2006.01.006},
  doi       = {10.1016/j.ejc.2006.01.006},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/ChengEF07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aam/EuFL05,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Chun{-}Ju Lai},
  title     = {On the enumeration of parking functions by leading terms},
  journal   = {Adv. Appl. Math.},
  volume    = {35},
  number    = {4},
  pages     = {392--406},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.aam.2005.03.005},
  doi       = {10.1016/j.aam.2005.03.005},
  timestamp = {Mon, 16 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aam/EuFL05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/EuF05,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu},
  title     = {A Simple Proof of the Aztec Diamond Theorem},
  journal   = {Electr. J. Comb.},
  volume    = {12},
  year      = {2005},
  url       = {http://www.combinatorics.org/Volume\_12/Abstracts/v12i1r18.html},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/EuF05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/EuFY05,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeong{-}Nan Yeh},
  title     = {Refined Chung-Feller theorems for lattice paths},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {112},
  number    = {1},
  pages     = {143--162},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.jcta.2004.11.016},
  doi       = {10.1016/j.jcta.2004.11.016},
  timestamp = {Thu, 15 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/EuFY05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/FuL03,
  author    = {Tung{-}Shan Fu and
               Kwun{-}Shen Lin},
  title     = {Lattice hypercube designs},
  journal   = {Discrete Applied Mathematics},
  volume    = {131},
  number    = {3},
  pages     = {673--680},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0166-218X(03)00384-6},
  doi       = {10.1016/S0166-218X(03)00384-6},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/FuL03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Fu99,
  author    = {Tung{-}Shan Fu},
  title     = {Erd{\"{o}}s-Ko-Rado-type results over J\({}_{\mbox{q}}\)(n, d),
               H\({}_{\mbox{q}}\)(n, d) and their designs},
  journal   = {Discrete Mathematics},
  volume    = {196},
  number    = {1-3},
  pages     = {137--151},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(98)00171-X},
  doi       = {10.1016/S0012-365X(98)00171-X},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Fu99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/Fu99,
  author    = {Tung{-}Shan Fu},
  title     = {A Characterization of Half-Dual Polar Graphs},
  journal   = {Eur. J. Comb.},
  volume    = {20},
  number    = {1},
  pages     = {75--80},
  year      = {1999},
  url       = {https://doi.org/10.1006/eujc.1998.0270},
  doi       = {10.1006/eujc.1998.0270},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/Fu99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/FuH94,
  author    = {Tung{-}Shan Fu and
               Tayuan Huang},
  title     = {A Unified Approach to a Characterization of Grassmann Graphs and Bilinear
               Forms Graphs},
  journal   = {Eur. J. Comb.},
  volume    = {15},
  number    = {4},
  pages     = {363--373},
  year      = {1994},
  url       = {https://doi.org/10.1006/eujc.1994.1040},
  doi       = {10.1006/eujc.1994.1040},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/FuH94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics